# SDR ASAA2016051716766

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,656 hours, 9,916 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED. BITE CHECK OF ZONE TEMP CONTROLLERS SHOWS NO FAULTS. NO PRIOR HISTORY 90 DAYS IN TRAX.  SYSTEM OPS NORMAL, REF AMM 21-60-00.  RAN PACKS WITH NO DISCREPANCIES NOTED. GROUND VERIFICATION SATISFACTORY.
